CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
Optimal rate of convergence for two classes of schemes to stochastic differential equations driven by fractional Brownian motions 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2021, 卷号: 41, 期号: 2, 页码: 1608-1638
Authors:  Hong, Jialin;  Huang, Chuying;  Wang, Xu
Favorite  |  View/Download:39/0  |  Submit date:2021/10/26
fractional Brownian motion  strong convergence rate  Runge-Kutta method  simplified step-N Euler scheme  
STRONG CONVERGENCE OF FULL DISCRETIZATION FOR STOCHASTIC CAHN-HILLIARD EQUATION DRIVEN BY ADDITIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 6, 页码: 2866-2899
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:24/0  |  Submit date:2022/04/02
stochastic Cahn-Hilliard equation  spectral Galerkin method  accelarated implicit Euler method  strong convergence rate  
Absolute continuity and numerical approximation of stochastic Cahn-Hilliard equation with unbounded noise diffusion 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2020, 卷号: 269, 期号: 11, 页码: 10143-10180
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:42/0  |  Submit date:2021/01/14
Stochastic Cahn-Hilliard equation  Unbounded noise diffusion  Malliavin calculus  Numerical approximation  Strong convergence rate  
Optimal strong convergence rate of a backward Euler type scheme for the Cox-Ingersoll-Ross model driven by fractional Brownian motion 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2020, 卷号: 130, 期号: 5, 页码: 2675-2692
Authors:  Hong, Jialin;  Huang, Chuying;  Kamrani, Minoo;  Wang, Xu
Favorite  |  View/Download:55/0  |  Submit date:2020/06/30
Cox-Ingersoll-Ross model  Fractional Brownian motion  Backward Euler scheme  Optimal strong convergence rate  Malliavin calculus  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:71/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
Strong convergence rate of splitting schemes for stochastic nonlinear Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 9, 页码: 5625-5663
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui;  Zhou, Weien
Favorite  |  View/Download:65/0  |  Submit date:2019/03/11
Stochastic nonlinear Schrodinger equation  Strong convergence rate  Exponential integrability  Splitting scheme  Non-monotone coefficients  
STRONG AND WEAK CONVERGENCE RATES OF A SPATIAL APPROXIMATION FOR STOCHASTIC PARTIAL DIFFERENTIAL EQUATION WITH ONE-SIDED LIPSCHITZ COEFFICIENT 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 4, 页码: 1815-1841
Authors:  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:69/0  |  Submit date:2020/01/10
one-sided Lipschitz coefficient  stochastic Allen-Cahn equation  finite element method  strong and weak convergence rate  Kolmogorov equation  Malliavin calculus  
On the convergence rates of kernel estimator and hazard estimator for widely dependent samples 期刊论文
Journal of Inequalities and Applications, 2018, 卷号: 2018, 期号: 1
Authors:  Li,Yongming;  Zhou,Yong;  Liu,Chao
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
Widely orthant dependent  Kernel density estimator  Hazard rate  Strong convergence  62G05  62G20  
Optimal distributed stochastic mirror descent for strongly convex optimization 期刊论文
AUTOMATICA, 2018, 卷号: 90, 页码: 196-203
Authors:  Yuan, Deming;  Hong, Yiguang;  Ho, Daniel W. C.;  Jiang, Guoping
Favorite  |  View/Download:72/0  |  Submit date:2018/07/30
Distributed stochastic optimization  Strong convexity  Non-Euclidean divergence  Mirror descent  Epoch gradient descent  Optimal convergence rate  
Strong convergence rate of finite difference approximations for stochastic cubic Schrodinger equations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2017, 卷号: 263, 期号: 7, 页码: 3687-3713
Authors:  Cui, Jianbo;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Stochastic cubic Schrodinger equation  Strong convergence rate  Central difference scheme  Exponential integrability  Continuous dependence